# SDR DALA2024102110273

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 12,545 hours, 5,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Link
- Condition: Broken
- Location: Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #2 TRACK #4 ATTACHMENT LINK FOUND BROKEN. P/N CO1612553- 001. REMOVED AND REPLACED LH SLAT #2 TRACK #4 ATTACHMENT LINK ON NR008 JOB COMPLETE. (LP# 0610961)
